HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Depression (http://www.healthboards.com/boards/depression/)
-   -   nose dive (http://www.healthboards.com/boards/depression/504492-nose-dive.html)

Chips 06-02-2007 07:17 AM

nose dive
 
:mad: I have been taking Cymbalta with some success since last November. However in the last few days I have nose dived. From feeling good I now feel wretched. I have no energy, my face feels raw, I am sweating and feel tearful. Is this a common experience on tis drug? Should I seek to up the dosage?

The drug is hard to cope with - poor sleep, lethargy, horrific nightmares but I have always coped with these problems.

marian100 06-02-2007 09:44 AM

Re: nose dive
 
If you are getting poor sleep and lethargy maybe it is not the drug for you. I would check with my doc about the side effects you are experiencing. God bless

even_sly 06-03-2007 08:45 AM

Re: nose dive
 
Maybe your body is simply saying "that's enough?" Sounds like the side effects have been pretty rough on you and maybe your body is simply saying "I can take this drug anymore." :(

I'd check with your doc, yes. You may have to try something else.

Let us know how you're doing, k? ~ Sly

justlilme 06-03-2007 10:25 AM

Re: nose dive
 
Hi Chips. I find it strange that you are having ill effects 6-7mos later. If you were to feel any side effects from the medication, I would think it would occur fairly soon after you start the medication. Talk to your doctor. Maybe you're having an allergic reaction to food. Can you backtrack what you ate since you started feeling yucky?

Dakota_Skye 06-03-2007 11:13 AM

Re: nose dive
 
hi chips,

definitely talk to your prescribing doc about this. the sooner the better.
i'd also suggest an overall physical check-up...as in an annual check-up. just to make sure things are ok from that perspective.

have you been dealing with any stresses lately?

Survivor3 06-03-2007 05:30 PM

Re: nose dive
 
Your body is rejecting this drug. Check with your doc.


All times are GMT -7. The time now is 05:07 AM.